Originally Posted by flowergrl468
I have seen the side affects for Chantix, but has anyone complained of chest pain so bad that it feels like a heart attack? This has woke me up at night,grabbing for my chest. I am 39 years old and no heart problems in the past. I had to stopped taken the medication but I am still having the chest pains even two weeks after stopping. So, any ideas?
I've read on different websites that a possible side effect to the drug is anxiety attacks. An anxiety attack feels a lot like a heart attack. Your left arm will numb, your legs feel like jelly, there is a lump in your throat and your chest feels stuffy or clogged up. I already have an anxiety disorder, had it since 2001. On my eighth day of taking the med I had a near, sudden attack. Of course I took a med to calm down. By the way, I am on my ninth day.
I am no doctor, just sharing my experiences. I would recommened that you see your primary physician and tell him/her about this issue.